# SDR SWIA2019101746500

- Difficulty date: August 30, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 43,691 hours, 36,729 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FLOOR BEAM RBL 9 OUTBOARD EDGE CORRODED AT FS 559.0+76  TO FS  559.0+80 MARKED (C-CHECK) RO: 10/16/2019 REMOVED CORROSION ON RH FLOOR BEAM OTBD EDGE AT FS 559+76 TO 559+80 IAW SRM. ACCOMPLISH THE FLOOR BEAM REPAIR AT FS559.0+76 TO FS559.0+80 RBL9.0 THE OUTBD EDGE, CUT OUT DAMAGE, FABRICATED AND INSALLED ALL REPAIR PARTS IAW SRM.
